# SDR P5CA9700035

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B01544271
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK FROM LINE IN LEFT BODY GEAR WHEEL WELL.  REPLACED LINE AND LEAK CHECKED PER BOEING MAINTENANCE MANUAL 29-00-00.
